Alert archive / Maine / Wind Advisories in 2018

Wind Advisory 4, NWS Caribou, ME

April 4, 20186 counties in Maine

NWS Caribou, ME issued this wind advisory at Apr 4, 2018, 3:41 PM EDT for 6 counties in Maine. It took effect at Apr 5, 2018, 12:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2018, 3:41 PM EDT (19:41 UTC)
In effect from
Apr 5, 2018, 12:00 AM EDT
Expired
Apr 5, 2018, 3:45 PM EDT
In force
16 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 7.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
478 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

429 
WWUS71 KCAR 041941
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
341 PM EDT Wed Apr 4 2018

...Gusty West winds expected late tonight into Thursday...

.Low pressure will intensify as it tracks northeast of the region
tonight. Gusty West winds will develop after midnight tonight and
continue into the day Thursday. The highest winds will be across 
the higher terrain areas. 

MEZ001>006-010-011-015>017-029>032-050345-
/O.NEW.KCAR.WI.Y.0004.180405T0400Z-180405T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
341 PM EDT Wed Apr 4 2018

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT
THURSDAY...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect from midnight tonight to 6 PM EDT
Thursday.

* WINDS...West 15 to 25 mph with gusts up to 45 mph, mainly across
  the the higher terrain areas.

* TIMING...Midnight tonight to 6 PM EDT Thursday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds gusts in excess of 45 mph are 
expected. Winds this strong can make driving difficult...especially
for high profile vehicles. Use extra caution.

&&

$$

Duda
6 follow-up statements
760 
WWUS71 KCAR 042207
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
607 PM EDT Wed Apr 4 2018

...Gusty West winds expected late tonight into Thursday...

.Low pressure will intensify as it tracks northeast of the region
tonight. Gusty West winds will develop after midnight tonight and
continue into the day Thursday. The highest winds will be across
the higher terrain areas.

MEZ001>006-010-011-015>017-029>032-050615-
/O.CON.KCAR.WI.Y.0004.180405T0400Z-180405T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
607 PM EDT Wed Apr 4 2018

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EDT THURSDAY...

* WINDS...West 15 to 25 mph with gusts up to 45 mph, mainly 
  across the the higher terrain areas.

* TIMING...Midnight tonight to 6 PM EDT Thursday.

* IMPACTS...The strong wind may blow down limbs, trees, and power
  lines. Isolated to scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds gusts in excess of 45 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

CB
002 
WWUS71 KCAR 050141
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
941 PM EDT Wed Apr 4 2018

...Gusty West winds expected overnight and Thursday...

.Low pressure will intensify as it tracks northeast of the region
overnight. A gusty west wind will develop after midnight tonight 
and continue into the day Thursday. The highest winds will be 
across the higher terrain areas.

MEZ001>006-010-011-015>017-029>032-050945-
/O.CON.KCAR.WI.Y.0004.180405T0400Z-180405T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
941 PM EDT Wed Apr 4 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY...

* WINDS...West 15 to 25 mph with gusts up to 45 mph, mainly 
  across the the higher terrain areas.

* TIMING...Midnight tonight to 6 PM EDT Thursday.

* IMPACTS...The strong wind may blow down limbs, trees, and 
  power lines. Isolated to scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds gusts in excess of 45 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

CB
598 
WWUS71 KCAR 050526
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
126 AM EDT Thu Apr 5 2018

...Gusty West winds expected overnight and Thursday...

.Low pressure will intensify as it tracks northeast of the region
overnight. A gusty west wind will develop overnight and continue 
into the day Thursday. The highest winds will be across the higher
terrain areas.

MEZ001>006-010-011-015>017-029>032-051330-
/O.CON.KCAR.WI.Y.0004.000000T0000Z-180405T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
126 AM EDT Thu Apr 5 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WINDS...West 15 to 25 mph with gusts up to 45 mph, mainly 
  across the the higher terrain areas.

* TIMING...Through 6 PM EDT this evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds gusts in excess of 45 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
551 
WWUS71 KCAR 050739
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
339 AM EDT Thu Apr 5 2018

MEZ001>006-010-011-015>017-029>032-051545-
/O.CON.KCAR.WI.Y.0004.000000T0000Z-180405T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
339 AM EDT Thu Apr 5 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WINDS...West 15 to 25 mph with gusts between 40 and 45 mph, 
  highest in the higher terrain.

* TIMING...Through 6 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds gusts in excess of 45 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
788 
WWUS71 KCAR 051356
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
956 AM EDT Thu Apr 5 2018

MEZ001>006-010-011-015>017-029>032-052200-
/O.CON.KCAR.WI.Y.0004.000000T0000Z-180405T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
956 AM EDT Thu Apr 5 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WINDS...West 15 to 25 mph with gusts up to 45 mph possible,
  mainly across the higher terrain.

* TIMING...Through 6 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds gusts in excess of 45 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

Duda
786 
WWUS71 KCAR 051945
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
345 PM EDT Thu Apr 5 2018

MEZ001>006-010-011-015>017-029>032-052045-
/O.CAN.KCAR.WI.Y.0004.000000T0000Z-180405T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
345 PM EDT Thu Apr 5 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Caribou has cancelled the Wind
Advisory.

Winds will gradually diminish this evening, therefore the wind
advisory has been cancelled. However, across Northern Aroostook
County, patchy blowing snow will continue through the remainder 
of the afternoon hours, therefore, motorists should continue to 
exercise caution. 


$$

Duda

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 4, 1:49 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 4, 1:49 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
149 PM EDT Wed Apr 4 2018

.SYNOPSIS...
Low pressure will cross the area today. The low will continue
into eastern Canada tonight. High pressure builds south of the
region on Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
150 PM Update...
Added an isolated thunderstorm to the central highlands as
elevated unstable layer resulting in a few lightning strikes
there.

previous discussion
Intense low pressure has move into the Eastern Great Lakes this
Morning and will continue to move to the northeast, passing to
the west of the State late today, then to the north of New
England Tonight. Models develop a secondary low that moves
across eastern Maine late today, however the upper trough
appears to be too far to the west to intensify the secondary low
in time to bring colder air into the region later today.
Therefore expect the snow in the north and central areas to
change to mixed precipitation during the morning as strong warm
advection occurs east of the primary low. Expect significant
amount of QPF, so expect heavy amounts of snow to accumulate in
the far north and northwest before the change over to mixed
precipitation occurs. Mixed precipitation and rain is expected
to change back to snow this evening before ending as cold
advection occurs with the low moving to the north of the region.
Have used the precipitation type from thickness tool run on a
50/50 blend of the Nam and Gfs. For snow amounts have used the
Snow Ratio Tool. Light snow accumulations are expected tonight
as snow showers occur as the upper low moves across the region.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Cyclonic flow wl continue early on in the pd with isold-sctd snow
showers persisting acrs the north on Thur. Sfc low responsible for
earlier pcpn wl head north twd Labrador and Newfoundland drg the day
with upr lvl trof persisting thru the pd. W winds will gust drg the
day on Thur under diurnal htg tho winds aloft gradually weaken in
the mrng hours.  Vry little diurnal range is expected on Thu with
maxes rmng well blo frzg acrs the north and creeping into the
m/u 30s along the Downeast coast.

Sfc ridge briefly builds ovr CWA Thur night into Fri mrng. Temps wl
dip into the single digits ovr the North Woods Fri mrng with winds
backing to the sw by 12z as ridge crests ovr the area.

S/wv currently ovr British Columbia wl dive acrs the Prairie
Provinces and the nrn Plains thru the pd and induce cyclogenesis in
vicinity of the Great Lks Thu night. Clipper system wl then mv into
srn New England on Fri and emerge into the Gulf of Maine Fri night.
This wl lkly be a quick-hitting shot of snow as area looks to be in
left exit region of jet along with 35-45kt LLJ. At this time it
appears system wl be a quick enuf mvr to avoid winter wx headlines
acrs the area but this rmns to be seen as sfc low crosses the
Gulf.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Upr lvl trof plagues the northeast thru the weekend with chilly and
unsettled wx continuing. Slgt-low chc pops continue into the day
Sunday as moist cyclonic flow rmns thru Sun. High pressure returns
to the region early in the week bfr med range guidance begins to
diverge fm each other. 00z GFS brings coastal low off of the mid-
Atlantic on Mon night, crossing the Gulf of Maine and possibly
spreading pcpn into Downeast on Tue. CMC is further south of GFS
while EC is furthest to the south and brings coastal low off of the
FL peninsula. Given significant uncertainties hv sided with
Superblend and wl go with lochc pops thru the end of the period due
to active pattern continuing.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: Expect IFR conditions today and tonight.

SHORT TERM: Conds improve to MVFR across the north and
eventually VFR on Thursday morning. Southern terminals will be
VFR at the start of the period on Thur morning. West winds will
gust to near 30kts during the day, strongest in the morning. VFR
continues into Friday morning before another system approaches
from the south. Conditions will diminish to MVFR and eventually
IFR in the afternoon with snow across the north and a rain/snow
mix at southern terminals. Restrictions continue across the
north through the weekend with VFR returning to BGR and BHB on
Saturday.

&&

.MARINE...
NEAR TERM: Have used a 50/50 blend of the Nam and Gfs for
sustained wind speed. For Waves: A strong southerly fetch will
build across the Gulf of Maine today then is expected to be
broken up by the wind shift this evening. Wave heights will
build to 10-12 feet/9 seconds by later today through Tonight.
For Total Water level: Both the ETSS and Estofs storm surge
forecast appear to show low bias in strong on-shore flow,
although the ESTOFS is more reasonable. Observations from tide
gauges already showing .75 to 1.00 foot pre-surge, so will
adjust Tidal Anomaly accordingly and gradually adjust lower into
Friday. Plan to use ESTOFS Surge Mode.

SHORT TERM: Gales will continue on waters into Thur afternoon
before diminishing to SCA levels thru Thur night. Winds drop aob
25kts into Fri afternoon before increasing ahead of clipper
system moving thru the Gulf of Maine. Seas build ahead of system
and rmn aoa 5 feet into the early part of the weekend in
southerly swell.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory until midnight EDT tonight for MEZ002.
     Winter Weather Advisory until 3 PM EDT this afternoon for
     MEZ003-004-010.
     Winter Storm Warning until midnight EDT tonight for MEZ001.
MARINE...Gale Warning until 2 PM EDT Thursday for ANZ050>052.

&&

Near Term...Duda/Mignone
Short Term...Farrar
Long Term...Farrar
Aviation...Duda/Mignone/Farrar
Marine...Duda/Mignone/Farrar
Hazardous weather outlook, Apr 4, 11:22 AM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
1122 AM EDT Wed Apr 4 2018

MEZ005-006-011-015>017-029>032-051530-
Northern Penobscot-Southeast Aroostook-Central Penobscot-
Southern Penobscot-Interior Hancock-Central Washington-
Coastal Hancock-Coastal Washington-Southern Piscataquis-
Northern Washington-
1122 AM EDT Wed Apr 4 2018

This Hazardous Weather Outlook is for Coastal DownEast Maine, East
Central Maine, Eastern Maine, Interior DownEast Maine, North
Central Maine and Northern Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ003-004-010-051530-
Northern Somerset-Northern Piscataquis-Central Piscataquis-
1122 AM EDT Wed Apr 4 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for North Central Maine and West
Central Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ002-051530-
Northeast Aroostook-
1122 AM EDT Wed Apr 4 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for Far Northern Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ001-051530-
Northwest Aroostook-
1122 AM EDT Wed Apr 4 2018

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for Far Northern Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ050>052-051530-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1122 AM EDT Wed Apr 4 2018

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Apr 4, 9:58 AM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
958 AM EDT WED APR 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 AM     SNOW             ALLAGASH                47.08N  69.04W
04/04/2018  E1.0 INCH        AROOSTOOK          ME   SOCIAL MEDIA

0555 AM     SNOW             FORT KENT               47.26N  68.59W
04/04/2018  M1.0 INCH        AROOSTOOK          ME   SOCIAL MEDIA

0555 AM     SNOW             3 S MONTICELLO          46.26N  67.84W
04/04/2018  E1.0 INCH        AROOSTOOK          ME   SOCIAL MEDIA

0600 AM     SNOW             1 E MADAWASKA           47.35N  68.28W
04/04/2018  M2.0 INCH        AROOSTOOK          ME   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             PRESQUE ISLE            46.68N  68.01W
04/04/2018  M1.0 INCH        AROOSTOOK          ME   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 S STOCKHOLM           47.01N  68.14W
04/04/2018  M1.5 INCH        AROOSTOOK          ME   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             LILLE                   47.28N  68.11W
04/04/2018  M2.0 INCH        AROOSTOOK          ME   UCOOP

            24-HOUR SNOWFALL.

0730 AM     SNOW             VAN BUREN               47.17N  67.94W
04/04/2018  M1.0 INCH        AROOSTOOK          ME   ME-CAR_MESO

            24-HOUR SNOWFALL.

0735 AM     SNOW             1 SW FORT KENT          47.24N  68.61W
04/04/2018  M2.0 INCH        AROOSTOOK          ME   ME-CAR_MESO

            24-HOUR SNOWFALL.

0918 AM     SNOW             5 SSE LILLE             47.22N  68.08W
04/04/2018  M4.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0938 AM     SNOW             1 S HOULTON             46.12N  67.84W
04/04/2018  M1.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1801240
EVENT NUMBER CAR1801241
EVENT NUMBER CAR1801242
EVENT NUMBER CAR1801243
EVENT NUMBER CAR1801244
EVENT NUMBER CAR1801245
EVENT NUMBER CAR1801246
EVENT NUMBER CAR1801247
EVENT NUMBER CAR1801248
EVENT NUMBER CAR1801249
EVENT NUMBER CAR1801250

MCB
Local storm report, Apr 4, 11:26 AM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1126 AM EDT WED APR 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     SNOW             FRENCHVILLE             47.28N  68.38W
04/04/2018  M4.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1801251

MCB
Local storm report, Apr 4, 12:45 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1245 PM EDT WED APR 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     SNOW             FRENCHVILLE             47.28N  68.38W
04/04/2018  M4.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

1202 PM     SNOW             1 ESE PRESQUE ISLE      46.68N  68.00W
04/04/2018  M2.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

1238 PM     SNOW             MADAWASKA               47.35N  68.33W
04/04/2018  M8.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

1242 PM     SNOW             LILLE                   47.28N  68.11W
04/04/2018  M6.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1801252
EVENT NUMBER CAR1801253
EVENT NUMBER CAR1801254
EVENT NUMBER CAR1801255

MCB

Nearby

Wind Advisories in Maine, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.